Ivan Papić
Ivan Papić
PhD, Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Heavy-tailed fractional Pearson diffusions
NN Leonenko, I Papić, A Sikorskii, N Šuvak
Stochastic processes and their applications 127 (11), 3512-3535, 2017
142017
Correlated continuous time random walks and fractional Pearson diffusions
NN Leonenko, I Papić, A Sikorskii, N Šuvak
Bernoulli 24 (4B), 3603-3627, 2018
82018
Ehrenfest–Brillouin-type correlated continuous time random walk and fractional Jacobi diffusion
N Leonenko, I Papić, A Sikorskii, N Šuvak
Theory of Probability and Mathematical Statistics 99, 137-147, 2019
42019
Approximation of heavy-tailed fractional Pearson diffusions in Skorokhod topology
NN Leonenko, I Papić, A Sikorskii, N Šuvak
Journal of Mathematical Analysis and Applications 486 (2), 123934, 2020
32020
Tri klasična problema
D Jankov, I Papić
Osječki matematički list 12 (1), 11-19, 2012
22012
Correlation properties of continuous-time autoregressive processes delayed by the inverse of the stable subordinator
NN Leonenko, I Papić
Communications in Statistics-Theory and Methods, 1-23, 2019
12019
Time-changed stochastic models: fractional Pearson diffusions and delayed continuous-time autoregressive processes
I Papić
University of Zagreb. Faculty of Science. Department of Mathematics., 2019
12019
Parameter Estimation for Non-Stationary Fisher-Snedecor Diffusion
AM Kulik, NN Leonenko, I Papić, N Šuvak
Methodology and Computing in Applied Probability 22 (3), 1023-1061, 2020
2020
Prijenos poslovanja obiteljskih poduzeća
I Papić
Josip Juraj Strossmayer University of Osijek. Faculty of Economics in Osijek., 2017
2017
Theoretical and simulation results on heavy-tailed fractional Pearson diffusions
I Papic, NN Leonenko, A Sikorskii, N Šuvak
European Young Statisticians Meeting, 95, 2017
2017
Pupil’s Diet-Related Attitudes to Healthy Lifestyle
N Graovac, I Papić, E Merdić
Journal of Environmental Science and Engineering A 4, 651-664, 2015
2015
The three classical problems
D Jankov, I Papić
Osječki matematički list 12 (1), 11-19, 2012
2012
Spectral representation of transition densities of fractional Pearson diffusions
N Leonenko, I Papić, A Sikorskii, N Šuvak
Correlated Continuous Time Random Walks and Pearson Diffusions
N Leonenko, I Papić, A Sikorskii, N Šuvak
Approximation of heavy-tailed fractional Pearson diffusions in Skorokhod topology, Journal of Mathematical Analysis and Applications
N Leonenko, I Papić, A Sikorskii, N Šuvak
Journal of mathematical analysis and applications, 0
Theoretical and simulation results on heavy-tailed fractional Pearson diffusions
N Leonenko, I Papić, A Sikorskii, N Šuvak
Proceedings of the 20th European Young Statisticians Meeting, 95, 0
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–16